Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Child is very weak, dry cough, took medication, supplements, no improvement. What should i do?

Dear Doctor,
My son is 6 years old. He is very weak. I tried lot of medicines, supplementary medicines to improve the immunity. but nothing is working out. He is very often getting dry cough. I dont what the reason. I done all the check up. The lungs are clear and the blood report is no cold. Why is often getting dry cough? how to overcome it. what is the solution
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

His dry cough may be related to: gastroesophageal reflux disease (GERD), post nasal drip and asthma.
If the cough is worse at night or early morning then it may be related to asthma. Your doctor may want to consider lung function tests to determine whether this is a possibility. If there are abnormal then inhalors would be used.

IF the lung function test does not demonstrate the typical findings of asthma then it is possible that the cough is related to GERD or postnasal drip.
He can be given medication to treat these to see if the cough decreases.

I hope this helps
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor